# SDR YENA200512

- Difficulty date: January 18, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N528JB
- Make and model: Airbus A320-232
- Aircraft serial: 1591
- Aircraft time: 13,364 hours, 5,007 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Panel
- Part number: 2LA00546700
- Part serial: 307089
- Condition: Shorted
- Location: L-2 Dr Position
- Part time: 13,364 hours, 5,007 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-2 DOOR PASSING THROUGH FL200 AND FL190 DISARMED AND STAYED DISARMED UNTIL LANDING AND DEPLANING. ITEM PLACED ON MEL C#L05701 CAT C CONDITION NR 2 REFERENCE MEL 25-60-04 MX-4 UPDATED.  MCC NOTIFIED.  PLACARD INSTALLED. MEL CLEARED WITH TSM CORRECTIVE ACTIONS.  PERFORMED TSM TASK NR 52-73-00-810-801 AND TSM TASK 52-13-00-810-806, FOUND CAB PRESS WARNING PANEL 17WN1 ON L-2 DOOR SHORTED INTERNALLY AT PINS A AND B REF ASM 52-73-02, ALSO FOUND L-2 SLIDE ARM PROX SWITCH 7WN1 INTERNALLY DAMAGED DUE TO FAILURE OF 17WN1 TEF ASM 52-73-01.  WIRING VERIFIED OK BETWEEN MODULES 7WN1, 3WN1 AND 17WN1 IAW 52-73-01.  REMOVED AND REPLACED 17WN1 IAW 52-73-22-401, OPS CHECK OK.  R/R 7WN1 IAW AMM 52-73-11-401.  OPS CHECK OK.
